Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

The complete convergence in the strong law of large numbers for double sums indexed by a sector with function boundaries


Authors: K.-H. Indlekofer and O. I. Klesov
Translated by: The authors
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 49-53
MSC (2000): Primary 60F15
DOI: https://doi.org/10.1090/S0094-9000-04-00591-5
Published electronically: May 11, 2004
MathSciNet review: 2000394
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find necessary and sufficient conditions for the complete convergence in the strong law of large numbers for double sums of independent identically distributed random variables indexed by a sector with function boundaries.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60F15

Retrieve articles in all journals with MSC (2000): 60F15


Additional Information

K.-H. Indlekofer
Affiliation: Universität Paderborn, Fachbereich Mathematik und Informatik, Warburger St. 100, 33098 Paderborn, Germany
Email: k-heinz@mathematik.uni-paderborn.de

O. I. Klesov
Affiliation: Department of Probability Theory and Mathematical Analysis, National Technical University of Ukraine, Pr. Peremogy 37, Kiev 02056, Ukraine
Email: oleg@tbimc.freenet.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-04-00591-5
Received by editor(s): April 4, 2002
Published electronically: May 11, 2004
Additional Notes: Supported in part by DFG grant 436 UKR 113/41/0.
Dedicated: Dedicated to M. I. Yadrenko on his 70th birthday.
Article copyright: © Copyright 2004 American Mathematical Society